Alert archive / Massachusetts / Special Marine Warnings in 2021
Special Marine Warning 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special marine warning at Jun 8, 2021, 3:52 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 8, 2021, 4:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Boston radar (KBOX), 79 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438
WHUS51 KBOX 081952
SMWBOX
ANZ250-251-082045-
/O.NEW.KBOX.MA.W.0006.210608T1952Z-210608T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Boston/Norton MA
352 PM EDT Tue Jun 8 2021
The National Weather Service in Boston/Norton has issued a
* Special Marine Warning for...
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary...
Massachusetts Bay and Ipswich Bay...
* Until 445 PM EDT.
* At 352 PM EDT, a strong thunderstorm was located over Manchester,
or over Beverly Harbor, moving east at 15 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Eastern Point Ma, Beverly Harbor, Mass Bay Buoy 44029, Sandy Bay,
Thatcher Island, Marblehead Neck and Essex Bay.
LAT...LON 4247 7044 4248 7086 4255 7088 4260 7071
4261 7069 4263 7074 4261 7078 4265 7080
4273 7049
TIME...MOT...LOC 1952Z 258DEG 15KT 4256 7078
HAIL...<.75IN
WIND...>34KTS
$$
Chai1 follow-up statement
256
FZUS71 KBOX 082019
MWSBOX
Marine Weather Statement
National Weather Service Boston/Norton MA
419 PM EDT Tue Jun 8 2021
ANZ250-251-082045-
/O.CON.KBOX.MA.W.0006.000000T0000Z-210608T2045Z/
419 PM EDT Tue Jun 8 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 PM EDT...
For the following areas...
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary...
Massachusetts Bay and Ipswich Bay...
At 418 PM EDT, a strong thunderstorm was located over Eastern Point
Ma, moving east at 15 knots. Buoy off Gloucester reported 44 kt gust
at 413 PM EDT.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Buoy.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Eastern Point Ma, Beverly Harbor, Mass Bay Buoy 44029, Sandy Bay,
Thatcher Island, Marblehead Neck and Essex Bay.
LAT...LON 4247 7044 4248 7086 4255 7088 4260 7071
4261 7069 4263 7074 4261 7078 4265 7080
4273 7049
TIME...MOT...LOC 2018Z 258DEG 15KT 4258 7064
HAIL...<.75IN
WIND...>34KTS
$$
ChaiWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Jun 8, 3:44 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 8, 3:44 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
344 PM EDT Tue Jun 8 2021
.SYNOPSIS...
Hot and muggy weather continues into Wednesday, bringing
showers and thunderstorms, some with downpours, early tonight
and again Wednesday. A cold front sweeps through Wednesday
evening or night. This brings dry weather with much cooler
temperatures and much lower humidity levels to the region on
Thursday. Near to slightly below normal temperatures will then
persist into early week. A few brief showers are possible late
Friday into Saturday, but mainly dry weather will dominate
through the weekend. The potential for a period or two of
showers will increase early next week ahead of our next cold
front.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Slow moving thunderstorms popped as expected during the afternoon
over western/central Mass and adjacent CT. These brought brief but
very heavy rainfall... about 2-3 inches in an hour or less. The
PW values remain high, about 1.7 to 1.8 inches, and are
expected to remain at that level through tonight. Strong
instability is in place, slowly moving east, and will continue
through the evening.
Expect showers/thunder to continue through the evening, then
diminish at night. These weaker showers should continue through the
night, supported by a weak shortwave moving overhead.
Dew points linger in the mid 60s and low 70s. Therefore expect min
temps in that same range in the interior and 60-65 along the south
coast.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Overview...
A shortwave over the region will continue to slowly move southeast.
This will guide a cold front previously stalled north of the
Canadian border. The cold front will move through southern New
England during Wednesday night.
Details...
Wednesday...
The passing upper shortwave will draw a cold front south over the
region later Wednesday and Wednesday night. Moisture diminishes a
little, but lingers in the 1.4 to 1.7 inch range. CAPE again grows
to over 1500 J/Kg with Lifted Index values well below zero. Expect
more showers/thunder to develop midday/afternoon. Potential for
heavy showers resumes, although less than what what has already
occurred. Increased clouds will interfere with the daytime heating,
but temps aloft should still support sfc temps in the upper 80s and
lower 90s. Expected heat index values will be less than 95, thus
below criteria for a heat advisory. Therefore will not renew
the current heat headline after they expire tonight.
Wednesday night...
Showers linger until the cold front moves through. Winds then turn
out of the north and draw lower humidity and clearing skies, along
with somewhat cooler temperatures. Expect min temps of 58 to 65.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights:
* Dry/Cooler & MUCH less humid on Thursday
* Near-slightly below normal temps Fri through early next week
* Mainly dry Fri/Sat/Sun but a few brief showers are possible
* Better chance for a period of showers early next week
Details...
Given the on-going active weather will keep the long term
discussion brief. Overall, a turn to a much cooler weather
pattern begins Thursday and persists into early next week. This
as the Bermuda High breaks down and lends to more east coast
troughiness.
Cooler and more importantly much less humid air works into the
region on Thursday behind the cold front. Highs will still reach
the 80s across interior MA & CT with mainly 70s along the
coastal plain, but again it will be much less humid than our
recent stretch. High pressure over eastern Canada will keep the
weather dry on Thursday.
A wave of low pressure will exit the mid Atlantic coast Fri
into Sat. This will probably pass too far south to bring us any
precipitation. A northern stream short-wave may bring a few
brief showers late Fri into Sat, but most of the time into the
weekend will feature mainly dry weather. Highs will mainly be
in the 70s, but it is possible portions of the immediate coast
do not break 70.
Fairly seasonable to slightly below normal temperatures are
expected early next week. Highs mainly in the 70s to perhaps
near 80. An approaching cold front may trigger a round or two of
showers sometime Mon into Tue, but the entire period will not be
a washout.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...Moderate confidence.
Mainly VFR. Scattered MVFR in showers/thunderstorms this
evening. IFR in marine stratus and fog on the Islands during the
night, possibly moving into Cape Cod toward midnight.
Wednesday...Moderate confidence.
Mainly VFR. Scattered MVFR in SHRA and isolated TSRA midday and
afternoon. IFR in marine stratus and fog towards the Cape and
Islands.
.Wednesday night...High confidence.
Mainly VFR. Winds shift out of the north as a cold front moves
through. Any MVFR in showers should dissipate early in the
night.
KBOS TAF...High confidence in TAF. Possible TSRA thru 23Z.
KBDL TAF...High confidence in TAF. Possible TSRA thru 22Z.
Outlook /Thursday through Sunday/...
Thursday through Friday: VFR. Breezy.
Friday Night through Saturday: Mainly VFR, with areas MVFR
possible. Breezy. Chance SHRA.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Sunday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...
High pressure centered over Bermuda allows for quiet weather
for the coastal waters. Scattered showers and thunderstorms
possible this evening. Additional showers/thunder possible
Wednesday afternoon/evening. A cold front sweeps these out to
sea Wednesday evening.
Low visibility in fog tonight and Wednesday morning. Winds and
seas remain below Small Craft Advisory thresholds through
Wednesday night.
Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Friday: Winds less than 25 kt. Seas up to 5 ft.
Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
Saturday Night through Sunday: Winds less than 25 kt. Seas up
to 5 ft.
&&
.CLIMATE...
Record High Temps
June 8
BOS 97 / 1984
PVD 94 / 2008
BDL 96 / 1984
ORH 91 / 1984
Record High Min Temps
June 8
BOS 77 / 2008
PVD 74 / 2008
BDL 70 / 2008
ORH 71 / 2008
Highest Dewpoint
June 8
BOS 73 / 1984
PVD 74 / 1984
BDL 73 / 2008
ORH 72 / 2008
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
Flash Flood Watch until 10 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ003-005>007-
010>019-026.
Flash Flood Watch until 10 PM EDT this evening for MAZ002>004-
008>012-026.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001>004.
MARINE...None.
&&
SYNOPSIS...WTB/Frank
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...Frank
AVIATION...WTB/Frank
MARINE...WTB/Frank
CLIMATE...StaffHazardous weather outlook, Jun 8, 10:37 AM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 1037 AM EDT Tue Jun 8 2021 MAZ002-004-008-009-020>024-RIZ005>008-090845- Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI- Newport RI-Block Island RI- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for central Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ003-005-006-010-011-013>018-026-090845- Hartford CT-Tolland CT-Eastern Franklin MA-Central Middlesex MA- Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Northern Middlesex MA- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and western Massachusetts. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ004-MAZ007-012-019-RIZ001>004-090845- Windham CT-Eastern Essex MA-Southern Worcester MA- Eastern Plymouth MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-090845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstoms may produce downpours that cause poor visibility. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 8, 3:24 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 324 PM EDT Tue Jun 8 2021 CTZ002-082015- Hartford CT- 324 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY IN CONNECTICUT... At 323 PM EDT, Doppler radar was tracking a strong thunderstorm over Farmington, moving northeast at 15 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Hartford, New Britain, West Hartford, Bristol, Manchester, East Hartford, Newington, Windsor, Wethersfield, South Windsor, Farmington, Simsbury, Bloomfield, Avon, Plainville and East Granby. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4164 7281 4171 7291 4195 7274 4181 7252 TIME...MOT...LOC 1923Z 216DEG 11KT 4172 7281 Chai
Special weather statement, Jun 8, 3:28 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
328 PM EDT Tue Jun 8 2021
CTZ003-004-MAZ011-082015-
Tolland CT-Windham CT-Eastern Hampden MA-
328 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORM AFFECTING TOLLAND COUNTY IN CONNECTICUT...
At 327 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tolland, or 9 miles northeast of Vernon, moving northeast at 15 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Ellington, Tolland, Stafford, Somers, Sturbridge, Woodstock,
Willington, Ashford, Pomfret, Brimfield, Holland, Wales, Eastford and
Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4196 7243 4210 7214 4209 7213 4203 7213
4203 7209 4190 7200 4185 7236
TIME...MOT...LOC 1927Z 244DEG 11KT 4192 7232
ChaiLocal storm report, Jun 8, 3:29 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
329 PM EDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG SOUTH WINDSOR 41.82N 72.62W
06/08/2021 HARTFORD CT AMATEUR RADIO
LARGE PORTION OF TREE DOWN ON HAYES ROAD
&&
EVENT NUMBER BOX2102459
AEDSpecial weather statement, Jun 8, 3:37 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
337 PM EDT Tue Jun 8 2021
MAZ003-010-011-082015-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
337 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORM AFFECTING EASTERN HAMPSHIRE COUNTY IN
MASSACHUSETTS...
At 336 PM EDT, Doppler radar was tracking a strong thunderstorm over
Granby, or near Amherst, moving northeast at 15 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Springfield, Chicopee, Holyoke, Amherst, Northampton, Ludlow, South
Hadley, Easthampton, Belchertown, Palmer, Ware, Granby, Hadley, West
Brookfield, Hardwick, Shutesbury, Pelham and New Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4247 7230 4244 7228 4241 7231 4234 7232
4235 7228 4230 7227 4231 7221 4229 7220
4227 7222 4225 7221 4222 7225 4215 7255
4230 7265
TIME...MOT...LOC 1936Z 244DEG 11KT 4226 7249
ChaiSpecial weather statement, Jun 8, 3:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
342 PM EDT Tue Jun 8 2021
MAZ005>007-082030-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
342 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORMS DEVELOPING OVER ESSEX COUNTY IN
MASSACHUSETTS...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Methuen, moving northeast at 10 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, Dracut, North Andover,
Newburyport, Amesbury, Salisbury, Georgetown, Boxford, Newbury,
Groveland, Merrimac and West Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4282 7086 4280 7085 4279 7081 4265 7116
4273 7127 4275 7123 4274 7119 4279 7118
4281 7117 4282 7113 4281 7107 4285 7104
4287 7098
TIME...MOT...LOC 1942Z 222DEG 9KT 4273 7114
ChaiSpecial weather statement, Jun 8, 3:51 PM EDT, 1 minute before
Special Weather Statement National Weather Service Boston/Norton MA 351 PM EDT Tue Jun 8 2021 MAZ003-004-010-011-082030- Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA- Eastern Hampshire MA- 351 PM EDT Tue Jun 8 2021 ...THUNDERSTORMS WITH VERY HEAVY RAINFALL... At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over Granby, or 7 miles south of Amherst, moving east at 15 mph. Torrential downpours will accompany this storms. Rainfall rates of 1 to 2 inches per hour are expected. Locations impacted include... Amherst, Ludlow, South Hadley, Belchertown, Ware, Granby, Pelham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4222 7252 4230 7255 4236 7231 4224 7225 TIME...MOT...LOC 1950Z 255DEG 12KT 4226 7247 KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:35 PM EDT | Special Weather Statement | BOX | Hampshire | 40 min |
| Jun 8, 12:54 PM EDT | Flash Flood Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 8 hr |
| Jun 8, 1:02 PM EDT | Flash Flood Warning | BOX | Hampshire | 55 min |
| Jun 8, 1:13 PM EDT | Special Weather Statement | BOX | Hampden | 47 min |
| Jun 8, 1:34 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 41 min |
| Jun 8, 1:39 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 67 min |
| Jun 8, 2:40 PM EDT | Special Weather Statement | BOX | Hampshire | 50 min |
| Jun 8, 2:56 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 43 min |
| Jun 8, 3:09 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jun 8, 3:12 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:32 PM EDT | Special Marine Warning | BOX | 43 min | |
| Jun 8, 3:37 PM EDT | Special Weather Statement | BOX | Hampshire | 38 min |
| Jun 8, 3:42 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:51 PM EDT | Special Weather Statement | BOX | Hampshire | 39 min |
| Jun 8, 4:02 PM EDT | Special Weather Statement | BOX | Norfolk | 43 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jun 8, 4:13 PM EDT | Special Weather Statement | BOX | Essex | 47 min |
| Jun 8, 4:38 PM EDT | Special Marine Warning | BOX | 52 min | |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Worcester | 58 min |
| Jun 8, 5:33 PM EDT | Special Marine Warning | BOX | 42 min | |
| Jun 8, 5:59 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Suffolk | 35 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | BOX | Providence | 38 min |
| Jun 8, 12:45 PM EDT | Special Weather Statement | BOX | 45 min | |
| Jun 8, 2:10 PM EDT | Special Weather Statement | BOX | 50 min | |
| Jun 8, 2:29 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 61 min |
| Jun 8, 3:24 PM EDT | Special Weather Statement | BOX | 51 min | |
| Jun 8, 3:28 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jun 8, 4:13 PM EDT | Special Weather Statement | BOX | 47 min |
Nearby
Special Marine Warnings in Massachusetts, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.